Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online
Ask a Homeopath   »  

Taking Diclofec for arthritis. Told to stop as have diverticulitis. Have pain at back of knees. Homeopathy treatment?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9442 Questions
Question
I am taking Diclofec for arthritis. I have been told by my Cons ultant that I must stop this medication as I have acute diverticultitis. This may help my other health problems, but it leaves me with the problem of acute pain in my back and knees and limits my active life. Is there a homeopathic remedy to help this problem?
Posted Sat, 20 Jul 2013 in Homeopathy
 
 
Answered by Dr. P. T. Patil 3 hours later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have age related Arthritis of the knee Joints and taking Diclofenac anti inflammatory medication to get relief from pain.

Diclofenac is liver and kidneys.So it is always recommended not to take it for long time.

Considering your age and diverticulitis and thyroid problem it will be better in your own interest not to take for more than 2 weeks.

For pain due to arthritis you can take simple and safe pain killers like Paracetomol though its
results of it may not be as satisfactory compared to Diclofenac.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.



Above answer was peer-reviewed by
 
Follow-up: Taking Diclofec for arthritis. Told to stop as have diverticulitis. Have pain at back of knees. Homeopathy treatment? 10 hours later
My question was to enquire if
there are any "homeopathic" remedies I could try for arthritis?

XXXXX XXXXXXX
 
 
Answered by Dr. P. T. Patil 3 hours later
Helo
Thanks for fresh query.
Since i am practising allopathy I have no knowledge of any Homoeopathy medicines.
It wil be better if you consult specialist in Homoeopathy medicine.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor